A quantitative performance study for Stokes solvers at the extreme scale

Journal article


Publication Details

Author(s): Gmeiner B, Huber M, John L, Rüde U, Wohlmuth BI
Journal: Journal of Computational Science
Publisher: Elsevier B.V.
Publication year: 2016
Volume: 17
Journal issue: 1
Pages range: 509-521
ISSN: 1877-7503


FAU Authors / FAU Editors

Gmeiner, Björn Dr.-Ing.
Lehrstuhl für Informatik 10 (Systemsimulation)
Huber, Markus
Lehrstuhl für Informatik 10 (Systemsimulation)
Rüde, Ulrich Prof. Dr.
Lehrstuhl für Informatik 10 (Systemsimulation)


External institutions with authors

Technische Universität München (TUM)


How to cite

APA:
Gmeiner, B., Huber, M., John, L., Rüde, U., & Wohlmuth, B.I. (2016). A quantitative performance study for Stokes solvers at the extreme scale. Journal of Computational Science, 17(1), 509-521. https://dx.doi.org/10.1016/j.jocs.2016.06.006

MLA:
Gmeiner, Björn, et al. "A quantitative performance study for Stokes solvers at the extreme scale." Journal of Computational Science 17.1 (2016): 509-521.

BibTeX: 

Last updated on 2018-16-08 at 16:08